IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Stability of a Linear Functional Equation in Generalized quasi-Banach Spaces

2010 International Conference on Computing, Control and Industrial Engineering (CCIE 2010)

Author(s): Jianbing Cao ; Baolin Ma
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2010
Conference Location: Wuhan, China, China
Conference Date: 5 June 2010
Volume: 2
Page(s): 382 - 385
ISBN (Paper): 978-0-7695-4026-9
DOI: 10.1109/CCIE.2010.214
Regular:

In this paper, we prove the generalized Hyers-Ulam- Rassias stability of the complex linear functional equation in complex generalized quasi-Banach spaces, and of the relative linear functional... View More

Advertisement